Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Rashes on vagina, swollen and red, sometimes bleeed. Vasaline helped. Treatment ?

My daughter has been getting these rashes on her vagina that really irritate her. It becomes so bad.that sometimes they bleed can see.the white.meat.of her skin It is swollen, red and Burns because she cries when I change her. I used vasaline the first time and it.cleared up. But .this is getting ridiculous it s bumps there as well. What should I do? Also its by her bottom too
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there. I need a clearer history & details to help you further. How old is your daughter? Are you using pampers/diapers on her? Any aggravation with detergents/soaps? dry skin? If vaseline helps clear it up, then stick with it. To isolate or pinpoint the cause & if you find it getting 'ridiculous', please fix an appointment with your nearest dermatologist. Again, if you would like to state your area of residence, i shall be happy to recommend one nearest you. Cheers & Good luck!
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor